# SDR 97ZZZX5117

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56CC
- Make and model: Beech 200BEECH
- Aircraft serial: BB189
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Rt Otbd Flap
- Part time: 893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A .50 INCH CRACK WAS NOTED WHERE THE BRACKET FOR THE FLAP INNER CONNECT ATTACHES ON THE RIGHT OUTBOARD FLAP.  IT APPEARS THE ROD END FOR THE INNER CONNECT WAS LOOSE WHERE IT ATTACHED TO THE BRACKET AND ALLOWED ENOUGH PLAY FOR THE ROD END TO STRIKE THE BASE OF THE BRACKET CAUSING A CRACK.
